MAUDE Adverse Event Report: EDWARDS LIFESCIENCES SYSTEM, MEASUREMENT, BLOOD PRESSURE, NON INVASIVE; ACUMEN IQ FINGER CUFF

EDWARDS LIFESCIENCES SYSTEM, MEASUREMENT, BLOOD PRESSURE, NON INVASIVE; ACUMEN IQ FINGER CUFF
Model Number AIQS6
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned and is being evaluated.When the product evaluation has been completed the findings will be submitted in a supplemental report.The lot serial number is unknown.When the lot serial number has been obtained, the device history record review will be completed and the results included in a supplemental report.
 
Event or Problem Description
It was reported that there were inaccurate cardiac index values with the pressure monitoring acumen iq sensor.This occurred during use.The cardiac index value that was displayed was 1.1lmin m2.This was a lower than expected value of 2.0lmin m2.The device was able to be zeroed.There was no abnormal waveform that was observed.There were no error messages that displayed.Any troubleshooting was unable to be performed.The exact occurrence date is not known.The patient demographics was requested but unable to be provided.There was no patient injury reported.
 
Additional Manufacturer Narrative
The sensor was returned and evaluated.The evaluation found that the report of inaccurate values was not confirmed.There were no error messages noted.The acumen sensor zeroed and sensed pressure accurately on the hemosphere and pressure monitor.The pressure reading did not drift during the output drift testing.Electrical testing found that both input and output impedance were within specifications.No visible inconsistency was observed from the unit.There was no defect identified.The engineering evaluation was completed.Since the issue was not confirmed, there is not sufficient evidence to determine if this complaint was related to manufacturing, design, or labeling.It is not known if any procedural factors may have contributed to the event.As part of the manufacturing process, current risk mitigations include 100 percent visual inspection by manufacturing, 100 percent electrical testing and continuous monitoring sampling.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of this monthly review.The lot number was not obtained, therefore, the device history record review could not be completed.

Brand Name
SYSTEM, MEASUREMENT, BLOOD PRESSURE, NON INVASIVE
Common Device Name
ACUMEN IQ FINGER CUFF
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
parque industrial de itabo
carr sanchez km18.5, dominican republic
Manufacturer Contact
jonathan diaz
1 edwards way
irvine, CA 92614
9492507258
MDR Report Key19822968
Report Number2015691-2024-05633
Device Sequence Number21055602
Product Code DXN
UDI-Device Identifier00690103201178
UDI-Public(01)00690103201178
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIQS6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown